Simeon Reich
Simeon Reich
Professor of Mathematics, The Technion - Israel Institute of Technology
Verified email at tx.technion.ac.il
Title
Cited by
Cited by
Year
Uniform convexity, hyperbolic geometry, and nonexpansive mappings
K Goebel, R Simeon
Dekker, 1984
17611984
Weak convergence theorems for nonexpansive mappings in Banach spaces
S Reich
Journal of Mathematical Analysis and Applications 67 (2), 274-276, 1979
9481979
Strong convergence theorems for resolvents of accretive operators in Banach spaces
S Reich
Journal of Mathematical Analysis and Applications 75 (1), 287-292, 1980
9471980
Fixed points of contractive functions
S Reich
Boll. Unione Mat. Ital. 5, 26-42, 1972
6071972
Some remarks concerning contraction mappings
S Reich
Canadian Mathematical Bulletin 14 (1), 121-124, 1971
5451971
A weak convergence theorem for the alternating method with Bregman distances
S Reich
Lecture Notes in Pure and Applied Mathematics, 313-318, 1996
5301996
The subgradient extragradient method for solving variational inequalities in Hilbert space
Y Censor, A Gibali, S Reich
Journal of Optimization Theory and Applications 148 (2), 318-335, 2011
5202011
Nonexpansive projections and resolvents of accretive operators in Banach spaces
RE Bruck, S Reich
Houston J. Math 3 (4), 459-470, 1977
5031977
Algorithms for the split variational inequality problem
Y Censor, A Gibali, S Reich
Numerical Algorithms 59 (2), 301-323, 2012
4752012
A fixed point theorem
S Reich
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1971
4421971
Approximate selections, best approximations, fixed points, and invariant sets
S Reich
Journal of Mathematical Analysis and Applications 62 (1), 104-113, 1978
3961978
Nonexpansive iterations in hyperbolic spaces
S Reich, I Shafrir
Nonlinear analysis: theory, methods & applications 15 (6), 537-558, 1990
3931990
Asymptotic behavior of contractions in Banach spaces
S Reich
Journal of Mathematical Analysis and Applications 44 (1), 57-70, 1973
3401973
On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces
JB Bailion, RE Bruck, S Reich
3301978
Iterations of paracontractions and firmaly nonexpansive operators with applications to feasibility and optimization
Y Censor, S Reich
Optimization 37 (4), 323-339, 1996
3261996
Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property
R Bruck, T Kuczumow, S Reich
Colloquium Mathematicum 65, 169-179, 1993
3151993
Proximinal retracts and best proximity pair theorems
WA Kirk, S Reich, P Veeramani
Taylor & Francis Group 24 (7-8), 851-862, 2003
3092003
Asymptotic behavior of relatively nonexpansive operators in Banach spaces
D Butnariu, S Reich, AJ Zaslavski
Journal of Applied Analysis 7 (2), 151-174, 2001
3012001
The split common null point problem
C Byrne, Y Censor, A Gibali, S Reich
J. Nonlinear Convex Anal 13 (4), 759-775, 2012
2932012
An iterative method for solving a class of nonlinear operator equations in Banach spaces
YI Alber, S Reich
Panamer. Math. J 4 (2), 39-54, 1994
2701994
The system can't perform the operation now. Try again later.
Articles 1–20